Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Why do i get massive vibrations from upper abs to the heart which increases my bp?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
hello i am a 59yr old with a history of anxiety attacks.Although idont have them any more . My symptom is a vibration that flares up from my upper abs and hits my heart , the vibration is massive. At that moment i dont know what my heart is doing. It last about 10-30secs, after that my heart starts pounding and racing .My blood pressure goes up 170/100 .During the episode my extremities go numb but never fainted yet.Am i experiencing an atrial fibrilation
Posted Wed, 25 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Kiran Kumar 24 minutes later

Thanks for writing here.

Your symptoms are definitely suggestive of Cardiac Arrhythmias. Since it lasts temporarily, it is most likely due to Paroxysmal Supraventricular Tachycardia. Atrial Fibrillation is a possibility, however it rarely if ever revert to normal and is called paroxysmal atrial fibrillation.

An ECG is definitely recommended and HOLTER if ECG is normal.
Please consul your physician/cardiologist for the same.

Hope this answers your query.

Thanks and Regard

Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor